How does Nurofen Plus work ?
Nurofen Plus contains Ibuprofen which belongs to a group of medicines known as non steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body's communication of pain messages.
For the relief of migraine, headache, cramping period pain, dental pain, back pain, neuralgia, rheumatic and muscular pain, feverishness and symptoms of colds and flu.
How to take Nurofen Plus ?
Adults and children of 12 years and older
Swallow 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 to 6 hours.
Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.
Before you take Nurofen Plus :
You should not take Nurofen Plus if :
- you have had an allergic reaction to aspirin, ibuprofen, codeine or any of the ingredients listed above.
- you have had a worsening of asthma, allergic rash or an itchy, running nose when taking ibuprofen, aspirin or similar medicines.
- you have or have ever had a stomach ulcer.
- you suffer from chronic constipation.
- you have difficulty breathing.
- you are under 12 years of age.
Ask you doctor before taking Nurofen Plus if :
- you have asthma or have suffered from asthma.
- you have kidney, heart or liver problems.
- you are taking any regular medication, especially
* other pain relievers or products containing aspirin, ibuprofen or other NSAIDs.
* medicines for high blood pressure e.g. water tablets.
* medicines for thinning the blood (anti-coagulants)
* Methotrexate or Lithium
* Monoamine Oxidase Inhibitors (MAOI's) taken within the last 14 days
- you have a thyroid disorder.
- you suffer from low blood pressure.
- you have raised intracranial pressure or a head injury.
- you are pregnant or breast feeding.
Whilst taking Nurofen Plus :
Tiredness or dizziness can occur when taking Nurofen Plus, so be sure that you are not affected before driving or operating machinery. Avoid alcoholic drink because it enhances this effect.
If you take too many tablets by mistake, contact your doctor immediately or telephone your local casualty department for advice.
If symptoms persist or if the pain or fever worsen, or if any new symptoms occur, consult your doctor or pharmacist.
Side effects :
Nurofen Plus is generally well tolerated by the majority of people, however, the following side effects may occur : stomach discomfort or pain, nausea, stomach ulcer, black tarry stools, rashes or worsening of asthma, liver or kidney problems, headache, sleepiness, dizziness and hearing disturbances, constipation, respiratory depression, cough suppression, drowsiness and very rarely skin peeling or easy bruising.
If you experience any of these, or have any other unusual symptoms or concerns, stop taking the tablets and see your doctor.
How should the tablets be stored?
Do not use after the expiry date shown on the pack.
Store at room temperatures below 25ºC in a dry place.
|Date||Score||Customer Comment||Our Response|
||Helped my back pain, great product.|
||Very useful for a migraine attacks|
||For moderate pain it's perfect. Only take for limit days. It can be addictive. Be warned!!|
||Had the flu and use time to time for tooth pain works great for a day or two before i can get to the dentist.|
||Does the job ok, no problems.|
||Usually very good for their job.|
|Read more reviews on Feefo|